Ascoril Flu Drops 15ml

data not exist
medwiki-image-d

Similar Medicines

Nasoclear Cold AF Oral Drops 15ml
NASOCLEAR COLD AF ORAL DROPS 15ML

Chlorpheniramine Maleate (1mg/ml) + Phenylephrine (2.5mg/ml)

Sinarest AF 1mg/2.5mg Drops 15ml
SINAREST AF 1MG/2.5MG DROPS 15ML

Chlorpheniramine Maleate (1mg/ml) + Phenylephrine (2.5mg/ml)

Nozuka Syrup 60ml
NOZUKA SYRUP 60ML

Chlorpheniramine Maleate (1mg/ml) + Phenylephrine (2.5mg/ml)

More medicines by Glenmark Pharmaceuticals Ltd

Dapmicin 350mg Injection
DAPMICIN 350MG INJECTION

Daptomycin (350mg)

Esoz L Capsule SR 10s
ESOZ L CAPSULE SR 10S

Levosulpiride (75mg) + Esomeprazole (40mg)

Ascoril LS Syrup
ASCORIL LS SYRUP

Ambroxol (30mg/5ml) + Levosalbutamol/Levalbuterol (1mg/5ml) + Guaifenesin (50mg/5ml)

Digihaler SF 250 Inhaler
DIGIHALER SF 250 INHALER

Salmeterol (25mcg) + Fluticasone Propionate (250mcg)

Bon K2 0.25mcg/250mg/50mcg Tablet
BON K2 0.25MCG/250MG/50MCG TABLET

Calcitriol (0.25mcg) + Calcium Citrate (250mg) + Vitamin K2-7 (50mcg)

Related Faqs

image.webp

How do you use maxtra syrup?

Quick Tips. Maxtra Syrup helps relieve symptoms of cold and flu such as watery eyes, runny nose, sneezing, and itching of the nose or throat. Take it as per the dose and duration prescribed by your doctor.

image.webp

Does Solvin make you drowsy?

Can the use of Solvin 2mg/10mg Tablet cause sleepiness or drowsiness? Yes, Solvin 2mg/10mg Tablet Hydrobromide may make you feel drowsy or sleepy.

image.webp

What is Sinarest AF drops used for?

Sinarest AF Drops 15ml is used in infants to treat common cold, allergies, and congestion. This medicine also relieves sneezing, watery eyes, running nose, itchy throat or skin, and sinus stuffiness.

Written By:

about-us.jpg

Published At: Oct 19, 2023

Updated At: Jan 28, 2025

Reviewed By:

about-us.jpg

Published At: Oct 19, 2023

Updated At: Jan 28, 2025

Disclaimer : This information is not a substitute for medical advice. Consult your healthcare provider before making any changes to your treatment . Do not ignore or delay professional medical advice based on anything you have seen or read on Medwiki.

Ascoril Flu Drops 15ml

Prescription Required

Packaging :

bottle of 15 ml drop

Composition :

Chlorpheniramine Maleate (1mg/ml) + Phenylephrine (2.5mg/ml)

MRP :

₹73